# SDR DALA2024062506486

- Difficulty date: June 21, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N841DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31952
- Aircraft time: 28,591 hours, 11,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0411143) AFT CARGO COMPARTMENT, THRESHOLD WEB CORRODED. REMOVED, REPLACED AND INSTALLED NEW THRESHOLD WEB PN146A8123U25 ON AFT CARGO COMPARTMENT FROM STA 787+6 TO 847 RBL 25. IAW DWG 146A8340 REV - AND B737-900 SRM 51-40-02-0G.
